U.S. doctors online nowAsk doctors free
Chicago, IL
A 29-year-old male asked:

Rash on stomach and legs, possibly diet-related: this week reduced carbs from 25% to 18% of daily calories. hydrocortisone and an antihistamine helping a bit. in 3rd week of mass-gain 3500+ cal diet.

1 doctor answer1 doctor weighed in
Dr. Victor Bonuel
Internal Medicine 39 years experience
It's possible but to: Confirm food allergy warrants blood testing. Your dr may consider other causes of rash- intestinal infection/ inflammation, autoimmune conditions etc.. Best wishes !
Last updated Dec 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.